The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 17, Issue 1, 1998
Metadata
 

On Uryson Operators with Partial Integrals in Lebesgue Spaces with Mixed Norm
Chur-Jen Chen and A.S. Kalitvin
pp. 3–8
Abstract | Full-Text PDF (634 KB) | Metadata

On Symbol Analysis of Periodic Pseudo differential Operators
Ville Turunen and Gennadi Vainikko
pp. 9–22
Abstract | Full-Text PDF (915 KB) | Metadata

Complete Continuity of Some Nonlinear Volterra Operator in Banach Spaces
Martin Väth
pp. 23–35
Abstract | Full-Text PDF (893 KB) | Metadata

Schrödinger Operators with Moving Point Perturbations and Related Solvable Models of Quantum Mechanical Systems
V.A. Geyler and I.V. Chudaev
pp. 37–55
Abstract | Full-Text PDF (1126 KB) | Metadata

An Integral Estimate for the Gradient for a Class of Nonlinear Elliptic Equations in the Plane
Lubomira G. Softova
pp. 57–66
Abstract | Full-Text PDF (715 KB) | Metadata

An Inverse Problem for a Viscoelastic Timoshenko Beam Model
Cecilia Cavaterra
pp. 67–87
Abstract | Full-Text PDF (1130 KB) | Metadata

An Example of Blowup for a Degenerate Parabolic Equation with a Nonlinear Boundary Condition
Michel Chipot and Ján Filo
pp. 89–102
Abstract | Full-Text PDF (963 KB) | Metadata

On Asymptotics for a Class of Radial Fourier Transforms
Eli Liflyand and W. Trebels
pp. 103–114
Abstract | Full-Text PDF (906 KB) | Metadata

Weighted Inequalities of Weak Type for the Fractional Integral Operator
Y. Rakotondratsimba
pp. 115–134
Abstract | Full-Text PDF (1185 KB) | Metadata

A Characterization of the Dependence of the Riemannian Metric on the Curvature Tensor by Young Symmetrizers
Bernold Fiedler
pp. 135–157
Abstract | Full-Text PDF (1296 KB) | Metadata

On the Solution of an Integral-Functional Equation with a Parameter
Lothar Berg and Manfred Krüppel
pp. 159–181
Abstract | Full-Text PDF (1237 KB) | Metadata

On Generating Orthogonal Polynomials for Discrete Measures
H.-J. Fischer
pp. 183–205
Abstract | Full-Text PDF (1348 KB) | Metadata

Hausdorff and Fractal Dimension Estimates for Invariant Sets of Non-Injective Maps
V.A. Boichenko, A. Franz, G.A. Leonov and Volker Reitmann
pp. 207–223
Abstract | Full-Text PDF (1160 KB) | Metadata

Strong Duality for Transportation Flow Problems
Rolf Klötzler
pp. 225–228
Abstract | Full-Text PDF (432 KB) | Metadata

Essential Properties of $L^{\infty}$-functions
U. Felgenhauer and M. Wagner
pp. 229–242
Abstract | Full-Text PDF (932 KB) | Metadata